About 2 years ago I was really struggling with my depression and finally decided to go to my doctor about it. She put me on 300g Welbutrin (Bupropion), which definitely made a huge difference. I felt so much better. But unfortunately these past few months, maybe even nearing a year I've been so anxious. I try to ignore it because somehow I felt like I would rather that than be depressed. Lately though it's just been crazy. I feel like my mind is all over the place, like I over analyzed and freak out over everything. Like an example is going to college, sitting in class, I try to make friends with someone, I worry they don't want to be friends, then I think I'm forcing myself upon them, then I feel like me wanting to be friends with someone is weird, then I worry about thinking this hard and it just keeps going. I get so worried that I just feel like something is wrong with me. Then I go back to normal. I know I should just go and talk to my doctor about this problem, but Welbutrin is kind of the only anti-depressant I can take because I am on birth control. I guess my question is, has this happened to anyone else before or am I just actually crazy?
You are not "crazy". You are going through the throws of treating a mental health condition. You may actually need to increase the Wellbutrin if it is no longer controlling your anxiety. I would have a conversation with the doc, like you said. I have been on this medication for years, but did have to increase eventually to get continued relief. We are all different so your doc is the best to assess what would work for you. You might also benefit from some counseling. I'm sure there are services on your campus. A good counselor can help you sort out your thoughts so they don't cause you so much stress.
Livdumer. No your not going crazy! It's time to see the doctor for a dose adjustment or they may need to add something to your meds. Many of us have to take more than one medication. Your doing just fine keep telling yourself that and make sure you let your doctor know about all these worries and running thoughts..Best wishes Chuck1957
Hi! The EXACT same thing happened to me, and it is NOT all in your head! I was in school, too, and I was having the exact same emotions and fears you describe, too! I felt like Wellbutrin had worked like magic for me for years, and then all of a sudden it stopped working as well, or something went wrong. All I needed to do was go to the doctor and get some meds moved around. I had to add something here, take away something there. In the end, I didn't know this, but I found out that 300 isn't the maximum Wellbutrin dosage.
The most important thing for you to realize here is that you are NOT going out of your mind, but you DO need to go to your doctor and share EVERYTHING you just shared with us, because you are really in touch with your symptoms, and that is excellent self-awareness. This will help the doctor help you! You're going to be okay.
Let us know how you sort things out? We're pulling for you. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2014 • 1 answer
Posted 3 Mar 2016 • 2 answers
Posted 26 Apr 2016 • 13 answers
I have been taking 450mg of bupropion (Welbutrin xl), and 30mg of escitalopram (Lexapro) once a day?
Posted 12 May 2016 • 7 answers
Posted 4 Oct 2016 • 2 answers